# SDR USAA2011040191309

- Difficulty date: March 29, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 54,075 hours, 35,836 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: BAC30UU4K8
- Condition: Failed
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1017 - AFTER ARRIVAL, IT WAS NOTED THAT A STRUCTURAL FAILURE OF THE RT WING INBOARD FLAP TRACK ARM WAS SUSTAINED.  IT WAS DETERMINED AFTER INITIAL INSPECTION THAT THE RIGHT WING INBOARD FOREFLAP, CENTER TRACK ARM FITTING FORWARD BOLT FAILED.  REPLACED RIGHT WING INBOARD FLAP ASSEMBLY IAW JOB CARDS 03C40927004, 03C40927012 & 03C40927009.
